This is weird. For me anyway...
Last month I had the great pleasure of finding out I had gonnerah. Got the treatment and 2 weeks later had the all clear. Then still felt weird down there and tests came back with bv. Once again, got some meds, it begins with M, I can't spell it but it was 5 tablets in one hit. Tests after that came back clear.
But I'm experiencing a weird tingling/mild burn down below. It doesn't hurt when I pee but there's just a constant feeling going on down there.
I can't think of what it could be, everything looks normal, cervix looks normal (the nurses inspected it enough lol I've had a speculum up there enough times last month) I'm wondering if this could be the result of my anxieties regarding last month's events? I've had sex, protected since then (no pain) and my new partner has had tests come back clear (I caught the clap from a partner before him)
Anyone else know what this could be? Can anyone relate?